MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Shock from Patient Lead(s) (3162)
Date of Event 10/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that she feels a zap in the right side of her abdomen which results in unbearable pain.She experiences it at least once or twice a week and the episodes last for 20-30 mins.She believes that it is related to the implant and let the battery die completely.She hasn't received therapy since (b)(6) and hasn't had one of those episodes since.The physician feels that it might not be related to the device but has something to do with her gallbladder.The patient agreed to give try again for 2 weeks so the device was restarted.The device was recharged, therapy was adjusted to 10 hours per day, and the patient was trained how to turn the device off in case the pain returns.The patient returned approximately 2 weeks later with the same issue.She had one of those episodes on the same day we turned her device back on.She feels that the devices makes her extremely gassy and bloated also.The device was turned off.The patient wants to wait and watch for a month to see if there is any improvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up with the physician's office on (b)(6) 2018 found that the device remains implanted and powered down at the patients request.A review of the manufacturing lot history did not identify any concerns.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key7293913
Report Number3005025697-2018-00003
Device Sequence Number1342959
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/23/2018
Device Model Number2002
Device Catalogue Number2002
Device Lot NumberNR-000418
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;